# SDR SWAA2012031701998

- Difficulty date: February 28, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 28,912 hours, 16,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXT LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS PER AMM.
